Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
141 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Why has my son s lips and gums turned black?

Hi my son now 3 years old his lips have been turning black n dark everyday including his gum which has changed totally black. 2 weeks ago he was taking Augmenting for 5 days because he had tonsils. Could it be a side effect? or is my child suffering from something else?
Mon, 17 Nov 2014
Report Abuse
Pediatrician, Pulmonology 's  Response
HI..augmentin cannot cause this. This is not a usual side effect of this drug. But sudden darkening of gums and lips. could be due to labial melanotic macules. I suggest you consult your dermatologist for this.
Regards - Dr. Sumanth
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi, My 5 year old son has got a boil like thing on his gum just above his front teeth. It was black earlier now it has turned white. What could be...